# SDR FDEA201310132491

- Difficulty date: October 13, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N450FE
- Make and model: Airbus A310-222
- Aircraft serial: 162
- Aircraft time: 42,616 hours, 30,501 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: A53986743205
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THS BAY WEB UPPER ANGLE BENT LOCATION, STRINGER 32R, BETWEEN FRAMES 86 & 87.   REPLACED WEB UPPER ANGLE IAW SRM 53-19-18.
